Volume 168, Number 1, September 2005
, Mehmet Sezer
: The approximate solution of high-order linear difference equations with variable coefficients in terms of Taylor polynomials.
, M. Karami
: Numerical solution of non-linear Fredholm integral equations by using multiwavelets in the Petrov-Galerkin method.
: Approximate computation of eigenvalues with Chebyshev collocation method.
, Zhenfu Cao
: A new efficient (t, n) verifiable multi-secret sharing (VMSS) based on YCH scheme.
: On the ergodic properties of certain additive cellular automata over Zm.
: Improvement of efficient proxy signature schemes using self-certified public keys.
: A numerical solution of the equal width wave equation by a lumped Galerkin method.
, Tzong-Sun Wu
: Efficient nonrepudiable threshold proxy signature scheme with known signers against the collusion attack.
Gyurhan H. Nedzhibov
: An acceleration of iterative processes for solving nonlinear equations.
, Baoding Liu
: Project scheduling problem with stochastic activity duration times.
S. Saha Ray
, R. K. Bera
: Analytical solution of the Bagley Torvik equation by Adomian decomposition method.
: Several security schemes constructed using ECC-based self-certified public key cryptosystems.
P. K. Mishra
: Optimal systolic array algorithms for tensor product.
: A globally and superlinearly convergent feasible QP-free method for nonlinear programming.
, G. R. Karamali
: Numerical solution of inverse heat conduction problem with nonstationary measurements.
: On the finite differences schemes for the numerical solution of two-dimensional moving boundary problem.
: Numerical solution for series sine-Gordon equations using variational method and finite element approximation.
: Vaccination policies and nonlinear force of infection: generalization of an observation by Alexander and Moghadas (2004).
: On the convergent condition of Newton-like method in parallel circular iteration for simultaneously finding all multiple zeros of a polynomial, II.
R. K. Mohanty
, Navnit Jha
: A class of variable mesh spline in compression methods for singularly perturbed two point singular boundary value problems.
, Hao-Chih Liao
: Security of Tzeng-Hwang's authenticated encryption scheme based on elliptic curve discrete logarithm problems.
, Zhian Liang
: A deterministic global optimization algorithm for generalized geometric programming.
Volume 168, Number 2, September 2005
: Improvement of Tzeng et al.'s nonrepudiable threshold proxy signature scheme with known signers.
: On computing of arbitrary positive integer powers for one type of symmetric tridiagonal matrices of even order.
K. R. Raslan
: Collocation method using quartic B-spline for the equal width (EW) equation.
: Simple heuristic algorithm for profile reduction of arbitrary sparse matrix.
, Jie Tang
: Rebuild of King Fang 40 BC musical scales by He's inequality.
: Periodically varying antiviral therapies: conditions for global stability of the virus free state.
: A finite difference scheme for generalized regularized long-wave equation.
, Wan-Tong Li
: Global asymptotic stability of a second-order nonlinear difference equation.
: A new multi-resolution theory based on orthogonal spline.
, Shoufu Li
: Nonlinear stability of linear multistep methods for stiff delay differential equations in Banach spaces.
: Numerical doubly periodic solution of the KdV equation with the initial condition via the decomposition method.
Y. G. Sun
, S. H. Saker
: Existence of positive periodic solutions of nonlinear discrete model exhibiting the Allee effect.
, F. M. Mahomed
: The association of non-local symmetries with conservation laws: applications to the heat and Burger's equations.
, Ibrahim Özkol
: Solution of boundary value problems for integro-differential equations by using differential transform method.
: Numerical schemes for one-dimensional Stefan-like problems with a forcing term.
: A study of convergence on the Newton-homotopy continuation method.
, Qi Wang
: A new general algebraic method with symbolic computation to construct new travelling wave solution for the (1 + 1)-dimensional dispersive long wave equation.
Y. G. Sun
, S. H. Saker
: Oscillatory and asymptotic behavior of positive periodic solutions of nonlinear discrete model exhibiting the allee effect.
: Existence of positive solutions of a fourth-order boundary value problem.
: Solution of systems of integral-differential equations by Adomian decomposition method.
: Controlling hyperchaos in the new hyperchaotic Chen system.
: A numerical scheme for the solution of Sivashinsky equation.
Basem S. Attili
: The Adomian decomposition method for computing eigenelements of Sturm-Liouville two point boundary value problems.
, M. Baymani
: A new nonlinear neural network for solving convex nonlinear programming problems.
: Critical value calculations for the screening parameter of Hulthen potential.
Pedro M. Reyes
: Logistics networks: A game theory application for solving the transshipment problem.
Hakan F. Öztop
: Numerical study of flow and heat transfer in curvilinear ducts: applications of elliptic grid generation.
: Erratum to "An algorithm for stability of discrete-time interval matrices".